| Catalog Number |
441125 |
| Medical Device Problem Code |
Device Markings/Labelling Problem (2911)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/26/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that prior to use, a control set for the bd probetec¿ (ct/gc) qx amplified dna assays had a label with missing barcode, lot number, and expiration date.
Additional Manufacturer Narrative
H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Additional Manufacturer Narrative
H.6.Investigation summary: bd integrated diagnostic systems initiated an investigation into missing barcode/label information on a ct/gc qx control tube (catalog # 441125, batch # 2262861).Bd investigation required review of the batch history records, review of retention materials from the customers reported reagent batch, review of customer returned photographic evidence and complaint trending review.The batch history records were reviewed and no discrepancies were noted.Retention materials from the customers reported reagent batch revealed properly labeled tubes.However, review of the customers returned photographic evidence revealed missing barcode/label information on a ct/gc qx control tube, thus confirming the customers report.No new complaint trends associated with missing barcode/label information on a ct/gc qx control tube occurred during (b)(6) 2024.Bd quality will continue to monitor for trends associated with missing barcode/label information on a ct/gc qx control tube.H3 other text : see h.10.
Event or Problem Description